# SDR CA020828001

- Difficulty date: August 22, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: MM67075293001
- Condition: Cracked
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) LOSS OF PRESSURE ON HYDRAULIC SYSTEM NR 2. HYDRAULIC LEAK LOCATED IN AFT EQUIPMENT BAY ONE DP NR 2 PRESSURE LINE TO PRESSURE MANIFOLD.  FOUND LINE CRACKED.
